# SDR DL76G060201

- Difficulty date: March 17, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 27,446 hours, 4,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR EMERGENCY EXIT SIGNS WILL NOT ILLUMINATE DURING TEST.  FOUND LOOSE BATTERY FWD OF L1 FLIGHT ATTENDANT SEAT.  REINSTALLED BATTERY, OPS GOOD.
